# SDR ASAA2017051220736

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,683 hours, 10,882 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FRONT SPINNER MISSING ESTIMATED 50 % OF BLACK PAINT.  ACFT GROUNDED. REPLACED THE NR 1 ENGINE SPINNER CONE IAW MM 72-21-01
